Quasiexact Solution of a Relativistic Finite-Difference Analogue of the Schrödinger Equation for a Rectangular Potential Wellстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 27 мая 2015 г.

Работа с статьей


[1] Sveshnikov K. A., Silaev P. K. Quasiexact solution of a relativistic finite-difference analogue of the schrödinger equation for a rectangular potential well // Theoretical and Mathematical Physics. — 2002. — Vol. 132, no. 3. — P. 1242–1263. We consider a well-posed formulation of the spectral problem for a relativistic analogue of the one-dimensional Schrödinger equation with differential operators replaced with operators of finite purely imaginary argument shifts exp(±iℏd/dx). We find effective solution methods that permit determining the spectrum and investigating the properties of wave functions in a wide parameter range for this problem in the case of potentials of the type of a rectangular well. We show that the properties of solutions of these equations depend essentially on the relation between ℏ and the parameters of the potential and a situation in which the solution for ℏ≪1 is nevertheless fundamentally different from its Schrödinger analogue is quite possible.

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть